Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Печать: 0040-2508
ISSN Онлайн: 1943-6009

Выпуски:
Том 78, 2019 Том 77, 2018 Том 76, 2017 Том 75, 2016 Том 74, 2015 Том 73, 2014 Том 72, 2013 Том 71, 2012 Том 70, 2011 Том 69, 2010 Том 68, 2009 Том 67, 2008 Том 66, 2007 Том 65, 2006 Том 64, 2005 Том 63, 2005 Том 62, 2004 Том 61, 2004 Том 60, 2003 Том 59, 2003 Том 58, 2002 Том 57, 2002 Том 56, 2001 Том 55, 2001 Том 54, 2000 Том 53, 1999 Том 52, 1998 Том 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i8-9.100
pages 100-106

The Design of Fuzzy Classifiers on the Basis of a Two-level Correction Method

Sergei Ivanovich Vatlin
Belorussian State University of Information Science and Radioelectronics

Краткое описание

Let {Gj}Pj = 1 be a finite collection of fuzzy classifiers [4−6]. The problem of its correction by means of a second-level fuzzy classifier (corrector) G is considered. The concepts of fuzzy operating classifiers consistent with a fixed learning set Θ is introduced. General scheme S for two-level correction of the finite collection of fuzzy classifiers is formulated. The theorem on the conditions of consistent fuzzy classifiers of synthesis by this scheme is proven.


Articles with similar content:

Estimate of Stationary Probabilities of States of the GI / G / ∞ Queueing System by Importance Sampling
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Nikolay Yu. Kuznetsov, Igor N. Kuznetsov
Solving the Nonlinear Singular Integral Equation Governing Amplitude-Phase Relations in the Communication Theory
Telecommunications and Radio Engineering, Vol.57, 2002, issue 2-3
O. V. Gunko
Integral Representation of Solutions to the Non-Linear Singular Integral Equation Governing Amplitude-Phase Relations in the Communication Theory
Telecommunications and Radio Engineering, Vol.57, 2002, issue 4
O. V. Gunko
Solution of Dissipativity Problem for Adaptive Control System of Nonminimum-Phase Plant Based on Set-Membership Estimation Method
Journal of Automation and Information Sciences, Vol.33, 2001, issue 9
Leonid S. Zhiteckii
Solving the Problem of Linear Programming on the Basis of Multiplex Approach
Journal of Automation and Information Sciences, Vol.37, 2005, issue 8
Vladimir N. Shevchenko, Mikhail M. Lychak, Nina P. Tsaruk